# SDR ABXA9800473

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 99576643
- Condition: Cracked
- Location: Cargo Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LOWER CARGO COMPARTMENT DOOR VERTICAL BEAM CRACKED AT BOTTOM FORWARD PRESSURE STOP.  REPLACED VERTICAL BEAM IAW DC9 SRM 51-30-2 AND 51-30-5.
